Quotation Leobacher, Gunther, Szölgyenyi, Michaela. 2018. Convergence of the Euler-Maruyama method for multidimensional SDEs with discontinuous drift and degenerate diffusion coefficient. Numerische Mathematik 138 (1), 219-239.


RIS


BibTeX

Abstract

We prove strong convergence of order 1/4−ϵ for arbitrarily small ϵ>0 of the Euler–Maruyama method for multidimensional stochastic differential equations (SDEs) with discontinuous drift and degenerate diffusion coefficient. The proof is based on estimating the difference between the Euler–Maruyama scheme and another numerical method, which is constructed by applying the Euler–Maruyama scheme to a transformation of the SDE we aim to solve.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Numerische Mathematik
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Convergence of the Euler-Maruyama method for multidimensional SDEs with discontinuous drift and degenerate diffusion coefficient
Volume 138
Number 1
Year 2018
Page from 219
Page to 239
Reviewed? Y
URL https://link.springer.com/epdf/10.1007/s00211-017-0903-9?author_access_token=uh0dTnp40aqPb9xzPtinc_e4RwlQNchNByi7wbcMAY4frjuPimBzq6dPsNN9-5Fs7u7zrsS64zJlaXp8SofJbZGK2RAu9uAoTEYrvmsnxQa7AY-uXYnxVq6oiW6ZfuzfPipLgsKO8nGjdB_O4iQ6HA%3D%3D
DOI http://dx.doi.org/10.1007/s00211-017-0903-9

Associations

People
Szölgyenyi, Michaela (Former researcher)
External
Leobacher, Gunther (Johannes Kepler University Linz, Austria)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1114 Numerical mathematics (Details)
1117 Actuarial mathematics (Details)
1118 Probability theory (Details)
1137 Financial mathematics (Details)
Google Scholar: Search